# SDR SIMA2021082721011

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SUPPORT BETWEEN FR.67 FR.68, UNDER CARGO LIFT MECHANISM LOWER ATTACH BRACKET (@ FWD OF 3 HI-LOC).-C/A-COMPLETE:RAR'D LOWER SUPPORT BETWEEN FR.67 FR.68 FOR CARGO DOOR LIFT/LOWER MECHANISM IAW SRM 51-40-02.
